# SDR CA140326013

- Difficulty date: March 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT SHUTDOWN THE ENGINE IN CRUISE DUE TO LOW OIL PRESSURE. THE ENGINE WAS SECURED FOLLOWED BY A UNEVENTFUL LANDING.  IT WAS REPORTED 3 OIL QUARTZ WERE NECESSARY FOR THE OIL LEVEL TO START TOUCHING THE DEEP STICK. THE ENGINE EXHAUST IS COVERED WITH OIL. THIS ENGINE IS LESS THAN 50 HOURS AWAY FROM SCHEDULED O/H. THE ENGINE WILL BE REMOVED AND SENT FOR REPAIR.
